# SDR GLBA96236

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145GL
- Make and model: Beech 1900C
- Aircraft serial: UC145
- System (JASC): 3431 · Localizer/VOR System
- Part: Receiver
- Condition: Inoperative
- Location: Nr 1 Nav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - NR 1 NAV INOP.  MAINTENANCE SWAPPED NAV CONTROL HEADS FOR TROUBLESHOOTING.  FLAGS PULLED AND OPS CHECKS GOOD.  (M)
